# SDR SIMA0361

- Difficulty date: February 5, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRR - FLT 3796 - EMERGENCY FLOOR LIGHT OUT AT NR 2 AND NR 3 POSITION.  REMOVED AND REPLACED NR 2 AND NR 3 FLOOR PROXIMITY STRIP LIGHTS.  OPS CHECK GOOD.  (M)
